ArticleOriginal scientific text
Title
Triebel-Lizorkin spaces for Hermite expansions
Authors 1
Affiliations
- Department of Mathematics, University of New Mexico, Albuquerque, New Mexico 87131, U.S.A.
Abstract
This paper develops some Littlewood-Paley theory for Hermite expansions. The main result is that certain analogues of Triebel-Lizorkin spaces are well-defined in the context of Hermite expansions.
Bibliography
- C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1972), 107-115.
- B. Muckenhoupt, Mean convergence of Hermite and Laguerre series II, Trans. Amer. Math. Soc. 147 (1970), 433-460.
- J. Peetre, On spaces of Triebel-Lizorkin type, Ark. Mat. 13 (1975), 123-130.
- S. Thangavelu, Lectures on Hermite and Laguerre Expansions, Math. Notes 42, Princeton Univ. Press, 1993.
- H. Triebel, Theory of Function Spaces, Monographs Math. 78, Birkhäuser, Basel, 1983.
- H. Triebel, Theory of Function Spaces II, Monographs Math. 84, Birkhäuser, Basel, 1992.